# SDR IPXA2023090794114

- Difficulty date: August 29, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E BEADED DOUBLER AT STA XORS= 772 HAS A CRACKED.REPAIRED CRACKED BEADED DOUBLER AT THE L/H WING FIXED L/E AT STA XORS=772 IAW SRM 57-40-02 REPAIR 15 FIG 205 (MAJOR)
